Don't know what this is but I really don't... - Anxiety Support

Anxiety Support

47,869 members47,477 posts

Don't know what this is but I really don't wanna experience this again.

88light88 profile image
88light88

I've slept about 9 hours these past two days so today I was incredibly tired. I'm used to drinking a lot of caffeine (prob why I can't sleep) so I drank coffee and an energy drink. Still felt tired so I bought a 5 hour energy drink. Soon as I took it I had this experience I've had before.( Without caffeine) I think it's a panic or anxiety attack.

My vision kept getting fuzzy and spinning, I started to vomit a lot. My stomach hurt so much and I started getting tunnel vision. Everything felt crazy. I started breathing fast and hard. I Called my boss and He let me go home. The car ride was intense. Feeling all the same symptoms. For some reason though I clench my teeth together painfully hard when this happens. It took awhile for my body to stop shaking. And my eyes get watery and red. This is the second time this happened and I can't have that happen again. It's so freaking horrible.

5 Replies

88light88, What you have experienced is "Caffeine Overdose". It will give you every one of those symptoms w/o a doubt. It could have had dire consequences. Caffeine is not to take lightly. Like anything else, in moderation is fine. x

88light88 profile image
88light88 in reply to Agora1

I ran into that while tryna see what's wrong. It most likely was that. Thanks I feel way better now. Just gotta lay off that stuff.

Agora1 profile image
Agora1 in reply to 88light88

Please do. Caffeine is a powerful drug. Take care of yourself. x

I quit caffeine roughly 7 weeks ago cold turkey, as after drinking 4-5 cans (about 1000mg) a day, for about a year and a half to two years, I began having anxiety attacks. Wheter or not it is anxiety or an overdose, is something a doctor should diagnorse, but based on how much you drank and for how long, it could have fully depleted or damaged your serotonin production in your body (mine got damaged hence issues with meds). You can read up on it here. m.nootriment.com/serotonin-...

Hi .. it def sounds like too much caffeine. You may have a sensitivity to this. I have personally gone through this and I gave up coffee all together. And it also can make u have some yucky side effects .. u will be ok

You may also like...